MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX; SIMPLEX HV

OSARTIS GMBH SIMPLEX; SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Codes Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Arthralgia (2355); Implant Pain (4561)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Daughter of patient reported that within a year of primary right knee surgery, (b)(6) 2019, her mother experienced implant "failure" and within two years required a revision, (b)(6), 2021.Patient experienced a femur fracture during the revision which required a "rod" to be placed.Patient currently experiences right knee stiffness and swelling.Patient did experience pain at/around her third post op visit which she reported to her surgeon at the time.Patient confirmed that she was actively doing physical therapy at the time of the onset of pain.Update 11/14/2023: per medical review addendum, the surgeon found malrotation of both femur and tibia contributing to the patient's symptoms, as well as most likely loosening of the femoral component based upon ease of removal.Update: 11/27/2023: per med review, the surgeon states there was notice of part of the cement mantle being broken off at approximately 3 months after the surgery.

Brand Name
SIMPLEX
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key18343827
Report Number9615014-2023-00017
Device Sequence Number12151846
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot Number843AA924EZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI PRIM TIB BASEPLATEREF (B)(4)LOT HD73T; TRI PS FEM COMPREF (B)(4)LOT AAS7YAAR7O; TRI SYM X3 PATELLAREF (B)(4)LOT 29HX; TRI X3 TIB INSERTREF (B)(4)LOT 9A1KLV
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight62 KG